# SDR SWAA2025100609916

- Difficulty date: August 30, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT RETAINER SEAL ACCESS PANEL 543BB AT LT WING (2 EA).   REPLACED AFT RETAINER SEAL ACCESS PANEL 543BB AT LT WING  2 EA IAW SRM 51-40-02-0G DWG 113A9250 SHEET 5. REV. AND SHEET 6. REV.
